Admissible classes of multivalent functions associated with an integral operator

Tamer Seoudy, Mohamed Aouf

Abstract


In this paper we investigate some applications of the differential subordination and superordination of classes of admissible functions associated with an integral operator. Additionally, differential sandwich-type results are obtained.

Keywords


Analytic function; superordination; sandwich-type; admissible class; integral operator

Full Text:

PDF

References


Aghalary, R., Ali, R. M., Joshi, S. B., Ravichandran, V., Inequalities for analytic functions defined by certain linear operator, Internat. J. Math. Sci. 4 (2) (2005), 267–274.

Ali, R. M., Ravichandran, V., Seenivasagan, N., Differential subordination and superodination of analytic functions defined by the multiplier transformation, Math. Inequal. Appl. 12 (1) (2009), 123–139.

Aouf, M. K., Inequalities involving certain integral operator, J. Math. Inequal. 2 (2) (2008), 537–547.

Aouf, M. K., Hossen, H. M., Lashin, A. Y., An application of certain integral operators, J. Math. Anal. Appl. 248 (2) (2000), 475–481.

Aouf, M. K., Seoudy, T. M., Differential subordination and superordination of analytic functions defined by an integral operator, European J. Pure Appl. Math. 3 (1) (2010), 26–44.

Aouf, M. K., Seoudy, T. M., Differential subordination and superordination of analytic functions defined by certain integral operator, Acta Univ. Apulensis 24 (2010), 211–229.

Bulboaca, T., Differential Subordinations and Superordinations. Recent Results, House of Scientific Book Publ., Cluj-Napoca, 2005.

Kim, Y. C., Srivastava, H. M., Inequalities involving certain families of integral and convolution operators, Math. Inequal. Appl. 7 (2) (2004), 227–234.

Jung, T. B., Kim, Y. C., Srivastava, H. M., The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl. 176 (1993), 138–147.

Miller, S. S., Mocanu, P. T., Differential Subordinations: Theory and Applications, Marcel Dekker, New York–Basel, 2000.

Miller, S. S., Mocanu, P. T., Subordinants of differential superordinations, Complex Var. Theory Appl. 48 (10) (2003), 815–826.

Shams, S., Kulkarni, S. R., Jahangir, Jay M., Subordination properties for p-valent functions defined by integral operators, Internat. J. Math. Math. Sci. Vol. 2006, Article ID 94572, 1–3.




DOI: http://dx.doi.org/10.17951/a.2019.73.1.57-73
Data publikacji: 2019-12-19 10:33:48
Data złożenia artykułu: 2019-12-17 16:59:53


Statistics

Total abstract view - 404
Downloads (from 2020-06-17) - PDF - 243

Indicators



Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Tamer Seoudy, Mohamed Aouf